Uneven Vision One Month After Botox Help!!!

I had Botox one month ago, a total of 55 unit in my forehead, 11's and crows feet. 2 weeks ago I started having vision problems, strange vision where I get dizzy and I feel like my eyes are not focusing togheter almost like one eye ball is sitting higher than the other and it's causing uneven vision with dizziness, is this possible if so, what can I do to solve this uncomfortable feeling.

Doctor Answers 5

Impaired Vision After Botox

Hello, 

Thank you for your question. 

It's difficult to say without an assessment. I'd recommend booking an appointment with your skilled and qualified injector, as well as with an ophthalmologist. 

All the best. 

Uneven Vision One Month After Botox Help!!!

Thank you for your question. Sorry for your discomfort. I would recommend seeing an opthamologist and treating physician for an in-person assessment. 

Regards, 

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

Double vision following Botox injections.

Thank you for sharing your question. It is unlikely that the Botox injections have caused your symptoms since the injections were two weeks prior to initial problems. See an Oculoplastic Surgeon who will be able to tell you if the injections are the cause of your vision issues. You might need to see a neurologist. Feel better.

Uneven Vision One Month After Botox Help!!! = follow up with your Botox injector #botox #sideeffects #unevenvision

Patients who treat with Botox in the upper face and  are concern of possible side effects or reactions to the treatment (e.g. double vision, etc) should follow up with the licensed doctor or nurse that performed the injections or possibly with an ophtalmologist.

John Mesa, MD
New York Plastic Surgeon
4.9 out of 5 stars 110 reviews

Uneven vision is not normal after cosmetic botox injections

Hello again, I have updated my answer with a web reference to better answer your question.

Hi aaron3209. Sorry to hear about your discomfort.  While the muscles that balance your eyes, help them move together both side to side & up and down, are not the target muscles with cosmetic botox injections, they may have been affected.  You should have a consultation with an opthamologist and your injector for evaluation and treatment.  Good luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.